# SDR SWAA2024080924346

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 54,063 hours, 32,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B (#6) AFT FLAP FAIRING TAIL CONE IS DELAMINATED R/H I/B (#5) AFT FLAP FAIRING TAIL CONE IS DELAMINATED<[01] REMOVED AND REPLACED PER [AMM 27-51-18-400-802-NG (INBOARD FLAP SUPPORT AFT FAIRING INSTALLATION - PERMANENT)]
